Alert archive / Alabama / Small Craft Advisories in 2018

Small Craft Advisory 40, NWS Mobile, AL

November 8, 2018

NWS Mobile, AL issued this small craft advisory at Nov 8, 2018, 4:15 PM CST. It took effect at Nov 9, 2018, 3:00 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2018, 4:15 PM CST (22:15 UTC)
In effect from
Nov 9, 2018, 3:00 PM CST
Expired
Nov 10, 2018, 10:00 AM CST
In force
19 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

335 
WHUS74 KMOB 082215
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
415 PM CST Thu Nov 8 2018

GMZ630>636-650-655-670-675-090615-
/O.NEW.KMOB.SC.Y.0040.181109T2100Z-181110T1600Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
415 PM CST Thu Nov 8 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 10 AM CST
SATURDAY...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect from 3 PM Friday to 10 AM CST
Saturday. 

* WINDS...Rising to around 25 knots.

* WAVES/SEAS...Building to around 5 feet near shore and 8 feet 
  well offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
7 follow-up statements
796 
WHUS74 KMOB 090602
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1202 AM CST Fri Nov 9 2018

GMZ630>636-650-655-670-675-091400-
/O.CON.KMOB.SC.Y.0040.181109T2100Z-181110T1600Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1202 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 AM CST SATURDAY...

* WINDS...Increasing to 20 to 25 knots.

* WAVES/SEAS...Building to around 5 feet near shore and 8 feet
  well offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
538 
WHUS74 KMOB 090658 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
1258 AM CST Fri Nov 9 2018

GMZ630-631-091500-
/O.NEW.KMOB.MF.Y.0021.181109T0700Z-181109T1500Z/
/O.CON.KMOB.SC.Y.0040.181109T2100Z-181110T1600Z/
Northern Mobile Bay-Southern Mobile Bay-
1258 AM CST Fri Nov 9 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 AM CST SATURDAY...

The National Weather Service in Mobile has issued a Dense Fog
Advisory, which is in effect until 9 AM CST this morning. 

* WINDS...Increasing to 20 to 25 knots.

* WAVES/SEAS...Building to around 5 feet near shore and 8 feet 
  well offshore. 

* VISIBILITY...Lowering to one nautical mile or less. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions. 

&&

$$

GMZ632>636-650-655-670-675-091500-
/O.CON.KMOB.SC.Y.0040.181109T2100Z-181110T1600Z/
Mississippi Sound-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1258 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 AM CST SATURDAY...

* WINDS...Increasing to 20 to 25 knots.

* WAVES/SEAS...Building to around 5 feet near shore and 8 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
338 
WHUS74 KMOB 091512
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
912 AM CST Fri Nov 9 2018

GMZ630-631-092315-
/O.EXP.KMOB.MF.Y.0021.000000T0000Z-181109T1500Z/
/O.CON.KMOB.SC.Y.0040.181109T2100Z-181110T1600Z/
Northern Mobile Bay-Southern Mobile Bay-
912 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 AM CST SATURDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

* WINDS...Increasing to 20 to 25 knots.

* WAVES/SEAS...Building to around 5 feet near shore and 8 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ632>636-650-655-670-675-092315-
/O.CON.KMOB.SC.Y.0040.181109T2100Z-181110T1600Z/
Mississippi Sound-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
912 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 AM CST SATURDAY...

* WINDS...Increasing to 20 to 25 knots.

* WAVES/SEAS...Building to around 5 feet near shore and 8 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
566 
WHUS74 KMOB 092137
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
337 PM CST Fri Nov 9 2018

GMZ630>636-650-655-670-675-100545-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-181110T1600Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
337 PM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...

* WINDS...20 to 25 knots over protected waters, and increasing to 
  around 25 knots offshore.

* WAVES/SEAS...Building to around 5 feet near shore and 8 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
553 
WHUS74 KMOB 100128
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
728 PM CST Fri Nov 9 2018

GMZ631-632-650-655-670-675-100930-
/O.UPG.KMOB.SC.Y.0040.000000T0000Z-181110T1600Z/
/O.NEW.KMOB.GL.W.0004.181110T0128Z-181110T1600Z/
/O.NEW.KMOB.SC.Y.0041.181110T1600Z-181111T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
728 PM CST Fri Nov 9 2018

...GALE WARNING IN EFFECT UNTIL 10 AM CST SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST
SATURDAY...

The National Weather Service in Mobile has issued a Gale Warning,
which is in effect until 10 AM CST Saturday. A Small Craft
Advisory has also been issued. This Small Craft Advisory is in
effect from 10 AM to 6 PM CST Saturday. 

* WINDS...25 to 30 knots with frequent gusts to Gale force.

* WAVES/SEAS...Building to around 5 feet near shore and 9 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ630-633>636-100930-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-181110T1600Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
728 PM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...

* WINDS...20 to 25 knots with frequent gusts to near Gale Force. 

* WAVES/SEAS...Bay waters very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots. Inexperienced mariners, especially those 
operating smaller vessels should avoid navigating in these 
conditions.

&&

$$
357 
WHUS74 KMOB 100750 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
150 AM CST Sat Nov 10 2018

GMZ631-632-650-655-670-675-101600-
/O.CON.KMOB.GL.W.0004.000000T0000Z-181110T1600Z/
/O.CON.KMOB.SC.Y.0041.181110T1600Z-181111T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
150 AM CST Sat Nov 10 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM CST THIS EVENING...

* WINDS...25 to 30 knots with frequent gusts to Gale force.

* WAVES/SEAS...Building to around 5 feet near shore and 9 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ630-633>636-101600-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-181110T1600Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
150 AM CST Sat Nov 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WINDS...20 to 25 knots with frequent gusts to near Gale Force.

* WAVES/SEAS...Bay waters very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots. Inexperienced mariners, especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
404 
WHUS74 KMOB 101608
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1008 AM CST Sat Nov 10 2018

GMZ632-102100-
/O.EXP.KMOB.GL.W.0004.000000T0000Z-181110T1600Z/
/O.EXT.KMOB.SC.Y.0041.000000T0000Z-181110T2100Z/
Mississippi Sound-
1008 AM CST Sat Nov 10 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WINDS...20 to 25 knots with frequent gusts to near gale force.

* WAVES/SEAS...Around 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots. Inexperienced mariners, especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

GMZ631-650-655-670-675-110000-
/O.EXP.KMOB.GL.W.0004.000000T0000Z-181110T1600Z/
/O.CON.KMOB.SC.Y.0041.000000T0000Z-181111T0000Z/
Southern Mobile Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1008 AM CST Sat Nov 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

* WINDS...25 to 30 knots with frequent gusts to gale force.

* WAVES/SEAS...Around 4 feet near shore and around 7 feet well
  offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ630-633>636-102100-
/O.EXP.KMOB.SC.Y.0040.000000T0000Z-181110T1600Z/
/O.EXB.KMOB.SC.Y.0041.000000T0000Z-181110T2100Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
1008 AM CST Sat Nov 10 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect until 3 PM CST this afternoon. 

* WINDS...20 to 25 knots with frequent gusts to near gale force.

* WAVES/SEAS...1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots. Inexperienced mariners, especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 12:02 PM CST, 4 hours 13 minutes earlier.

Area forecast discussion, Nov 8, 12:02 PM CST, 4 hours 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1202 PM CST Thu Nov 8 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...A surface boundary along the coast will combine
with a boundary along the I65 corridor this afternoon. Along and
north of the boundaries, IFR or lower conditions will prevail, south
low end MVFR to VFR. As the forecast moves into tonight, guidance is
advertising the combined boundaries and the accompanying lower
conditions moving south across the area, with IFR or lower
conditions covering more of the area. Later tonight into Friday,
more general southerly flow becomes reestablished and the boundary
moves back north, spreading MVFR to VFR conditions northward. IFR
conditions will be persistent north of the boundary. Western Florida
Panhandle areas will see improving conditions first, with points
further inland seeing improving conditions through the morning into
the afternoon.

&&

.PREV DISCUSSION... /issued 954 AM CST Thu Nov 8 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...Package updated, mainly to bump temperatures down.
Greatest drop is northwest of the I65 corridor, with a cold pool
being maintained by light showers moving northeast across the pool
along with thick cloud cover across the entire area.

PREV DISCUSSION... /issued 623 AM CST Thu Nov 8 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...LIFR ceilings and areas of IFR fog (locally down to
LIFR) will impact the region early this morning. Ceilings should
slowly rise to IFR to low end MVFR levels late this morning
through this afternoon. Scattered to numerous SHRA and a few TSRA
will develop over the area today. Another round of IFR to LIFR
ceilings and fog may impact the area again late tonight through
early Friday morning. /21

PREV DISCUSSION... /issued 453 AM CST Thu Nov 8 2018/

NEAR TERM /Now Through Thursday night/...A moist west to southwest
pattern aloft remains prevalent across the central Gulf Coast region
early this morning on the base of broad cyclonic mid level flow that
encompasses much of the CONUS. A weak stationary frontal boundary
continues to stretch from coastal southeast Mississippi through
southeast Alabama and southern Georgia. Surface observations
indicate that areas of fog have developed across our forecast area
early this morning, but visibility values have mostly remained above
advisory level criteria. Localized dense fog remains possible
through the early morning hours, especially along and ahead of the
frontal boundary. We will continue to monitor local observations
closely.

The next in a series of shortwave impulses will lift northeastward
from the Lower Mississippi Valley toward Alabama this morning.
Scattered to numerous showers and a few thunderstorms associated
with this feature are already developing over northern Louisiana and
central Mississippi as of 430 AM CST. The past few runs of the HRRR
along with the 08.00z WRF-ARW are in agreement that scattered to
locally numerous showers and storms will develop later this morning
into this afternoon over our area. It currently appears the best
chance of convection will clip our northwestern zones this morning,
and also across southern and southeastern portions of the forecast
area along the boundary later this morning into this afternoon. We
will maintain rather high POPs in the 60-70% range over these areas
today. A zone of enhanced instability with MLCAPE values between
1000-1500 J/KG along the surface boundary may support a few stronger
storm cells primarily southeast of a Pensacola FL to Andalusia AL
line this afternoon. Brief strong wind gusts in excess of 40 mph
will be possible in these locations. We otherwise expect cooler
temperatures in the upper 60s to lower 70s over interior southeast
Mississippi and southwest Alabama behind the front today, with
readings in the mid to upper 70s over locations along and southeast
of I-65. A chance of showers may linger into the evening, mainly
over our eastern zones. Yet another shortwave trough axis will bring
increasing rain chances east of the Mississippi Valley late tonight.
Additional patchy fog development appears to be a good bet again
across much of our area late tonight, possibly becoming locally
dense in spots. /21

SHORT TERM /Friday Through Saturday night/...Wet conditions
continue through Friday with a much cooler and drier airmass
moving in Friday night And Saturday in the wake of a cold front.
This will bring much colder air into the region with highs on
Saturday only in the mid and upper 50s with lows Saturday night
in the upper 30s and low 40s inland to upper 40s near the coast.
/13

LONG TERM /Sunday Through Wednesday/...A deep upper trough digs
across the plains early next week which induces sfc low
development across the northwestern Gulf Sunday night into Monday.
The ECMWF is much sharper with the trough which results in the
sfc low rapidly moving northeast into southeast Louisiana and into
central Alabama by Monday night. The GFS is slower to dig the the
trough and keeps the sfc low south of the area and over the Gulf,
before moving it inland near the Florida big bend. This eventual
evolution will have to be watched as the ECMWF solution would
favor a chance of strong thunderstorms as a warm sector develops
across the area. Rain chances decrease on Tuesday with dry
conditions for Tuesday night and Wednesday. Another shot of colder
air flows into the region which looks to bring the coldest
temperatures yet of the season. /13

MARINE...A light onshore flow will generally prevail over the
marine area through early Friday morning. The exception will be
light offshore flow during the overnight and early morning hours in
the vicinity of bays and sounds. A cold front will move south across
the marine area late Friday, bringing a strong offshore flow and
building seas to the coastal waters through late Saturday. Small
Craft Advisories effective Friday through Saturday will likely be
issued within the next 12 hours. A light to moderate easterly flow
will develop Sunday. Increasing onshore flow returns Monday before
the next cold front brings strong offshore flow again late Monday
into Tuesday. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 8, 3:59 PM CST, 16 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
359 PM CST Thu Nov 8 2018

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-092200-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
359 PM CST Thu Nov 8 2018

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...This Afternoon and Tonight

Fog will develop again tonight, possibly becoming locally dense
at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Very cold air flows into the area next week which could bring the
first freeze of the season to interior areas Tuesday night then
for most of the area Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Wednesday.

GMZ630>636-650-655-670-675-092200-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
359 PM CST Thu Nov 8 2018

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight

Patchy fog will be possible over protected waters tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Passing cold fronts will bring an increasing offshore flow and
associated hazardous conditions for small craft late Friday into
Saturday, and again late Monday through late Tuesday next week.

In the hours before

Special weather statement, Nov 8, 2:47 PM CST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
247 PM CST THU NOV 8 2018

ALZ060-082130-
Covington AL-
247 PM CST THU NOV 8 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN COVINGTON COUNTY UNTIL 330 PM CST...

At 246 PM CST, the strong thunderstorm was located 8 miles south of
Opp, moving east at 25 mph.

Winds gusts of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of southeastern
Covington County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3108 8631 3121 8637 3130 8619 3110 8619
TIME...MOT...LOC 2046Z 251DEG 21KT 3116 8626

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 7:00 PM CSTSpecial Weather StatementMOBEscambia45 min
Nov 8, 2:47 PM CSTSpecial Weather StatementMOBCovington43 min

Nearby

Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.